MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 60; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 60; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); No Code Available (3191)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Please see associated: 0001825034 - 2019 - 01660, 0001825034- 2019- 02871.Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported the patient underwent a manipulation under anesthesia to address knee stiffness and limited range of motion.No further information is available at this time.
 
Event or Problem Description
No further information is available at this time.
 
Additional Manufacturer Narrative
- no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- device history record (dhr) review was performed with no related manufacturing deviations or anomalies identified.- the reported products were not compatible, an xp femur must be used with the xp tibial bearings.- joint assist findings identified the patient has undergone mua due to joint stiffness in left knee and rom limitation.- the incompatible implants might have contributed to the event, but a definitive root cause cannot be determined.- complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CR ILOK FEM-LT 60
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9069616
Report Number0001825034-2019-04076
Device Sequence Number1748714
Product Code MBH
UDI-Device Identifier00880304270497
UDI-Public00880304270497
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2025
Device Model NumberN/A
Device Catalogue Number183024
Device Lot NumberJ3715590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
195807 VGXP E1 TIB BRG, LOT 103750; 195877 VGXP TIB BRG, LOT 057080; 195807 VGXP E1 TIB BRG, LOT 103750; 195877 VGXP TIB BRG, LOT 057080
Outcome Attributed to Adverse Event Other;
Patient Weight64